Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Chebyshev polynomial expansions of complete elliptic integrals


Author: W. J. Cody
Journal: Math. Comp. 19 (1965), 249-259
MSC: Primary 65.25
DOI: https://doi.org/10.1090/S0025-5718-1965-0178563-0
MathSciNet review: 0178563
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Abramowitz & I. A. Stegun, (Eds.), Handbook of Mathematical Functions, National Bureau of Standards, Applied Mathematics Series, Vol. 55, Washington, D. C., 1964. MR 0167642 (29:4914)
  • [2] C. Hastings, Jr., Approximations for Digital Computers, Princeton Univ. Press, Princeton, N. J., 1955. MR 16, 963. MR 0068915 (16:963e)
  • [3] W. Cody, Jr., "Chebyshev approximations for the complete elliptic integrals $ K$ and $ E$," Math. Comp., v. 19, 1965, pp. 105-112. MR 0171370 (30:1601)
  • [4] C. W. Clenshaw, Chebyshev Series for Mathematical Functions, National Physical Laboratory Mathematical Tables, Vol. 5, Department of Scientific and Industrial Research, Her Majesty's Stationery Office, London, 1962. MR 26 #362. MR 0142793 (26:362)
  • [5] A. Erdélyi et al., Higher Transcendental Functions, Vol. II, McGraw-Hill, New York, 1953. MR 15, 419.
  • [6] J. R. Airey, "Toroidal functions and the complete elliptic integrals," Philos. Mag., v. 19, 1935, pp. 177-188.
  • [7] H. C. Thacher, Jr., "Conversion of a power series to a series of Chebyshev polynomials," Comm. ACM, v. 7, 1964, pp. 181-182.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.25

Retrieve articles in all journals with MSC: 65.25


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1965-0178563-0
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society